MathSciNet Relay Station
MathSciNet bibliographic data
MR371193 70.34
Kozlov, V. V. The nonexistence of an additional analytic integral in the problem of the motion of a nonsymmetric heavy solid around a fixed point. (Russian) Vestnik Moskov. Univ. Ser. I Mat. Meh. 30 (1975), no. 1, 105–110.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement